Bilateral Comparisons and Consistent Fair Division Rules in the Context of Bankruptcy Problems
Oscar Volij () and
Nir Dagan ()
Staff General Research Papers Archive from Iowa State University, Department of Economics
Abstract:
We analyze the problem of extending a given bilateral principle of justice to a consistent n-creditor bankruptcy rule. Based on the bilateral principal, we build a family of binary relations on the set of creditors in order to make bilateral comparisons between them. We find that the possibility of extending a specific bilateral principle of justice in a consistent way is closely related to the quasi-transitivity of the binary relations mentioned above.
Date: 1997-01-01
References: Add references at CitEc
Citations: View citations in EconPapers (26)
Published in International Journal of Game Theory 1997, vol. 26, pp. 11-26
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Bilateral Comparisons and Consistent Fair Division Rules in the Context of Bankruptcy Problems (1997)
Working Paper: Bilateral Comparisons and Consistent Fair Division Rules in the Context of Bankruptcy Problems (1997) 
Working Paper: Bilateral Comparisons and Consistent Fair Division Rules in the Context of Bankruptcy Problems (1994) 
Working Paper: Bilateral Comparisons and Consistent Fair Division Rules in the Context of Bankruptcy Problems (1994) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:isu:genres:5141
Access Statistics for this paper
More papers in Staff General Research Papers Archive from Iowa State University, Department of Economics Iowa State University, Dept. of Economics, 260 Heady Hall, Ames, IA 50011-1070. Contact information at EDIRC.
Bibliographic data for series maintained by Curtis Balmer ().